# SDR GAIA9770

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT 833 FROM LRD TO DFW, THE CREW REPORTED, DURING DESCENT CARGO SMOKE WARNING LIGHT ILLUMINATED BRIEFLY, THEN WENT OUT.  REMOVED AND REPLACED NR 2 AND NR 6 SMOKE DETECTORS.  OPS CHECK GOOD.  (M)
